Korean J Gastrointest Endosc.  2011 Jan;42(1):24-27.

A Case of Argon Plasma Coagulation Therapy for Hemorrhagic Radiation-induced Gastritis

Affiliations
  • 1Department of Internal Medicine, Presbyterian Medical Center, Jeonju, Korea. drnavi@naver.com

Abstract

Hemorrhagic radiation-induced gastritis is a rare but serious complication of upper gastrointestinal radiation treatment, and no simple and effective treatment method has yet been developed. Studies on effective treatment methods for achieving hemostasis in patients with hemorrhagic radiation-induced gastritis are necessary, because the new indications for upper gastrointestinal radiotherapy in the field digestive oncology can potentially lead to an increased incidence of radiation-induced gastric vasculopathy. For the first time in Korea and to the best of our knowledge, we report here on a 59-years-old male patient with hemorrhagic gastritis that was induced by external radiotherapy for ampullary adenocarcinoma. This was all well-treated using Argon plasma coagulation (APC).

Keyword

Argon plasma coagulation; Radiotherapy; Hemorrhagic gastritis
Full Text Links
  • KJGE
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr